# SDR CA030605003

- Difficulty date: May 26, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 7,702 hours
- Engine: Cont IO520MB
- Propeller: Mcauly 3AF32C87
- System (JASC): 8011 · Engine Starter
- Part: Contactor
- Part number: 08504691
- Condition: Arced
- Location: Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELECTRICAL SYSTEM FAILED. LT STARTER RELAY STUCK IN ON POSITION DURING START. STARTER ROTATED TILL BATTERY WAS RUN OUT AS IT WAS A HIGH LOAD. SERVICEABLE RELAY WAS INSTALLED, A NEW BATTERY AND OVERHAULED STARTER WERE INSTALLED, WIRING WAS CHECKED. PROBLEM WAS CORRECTED.
